# SDR RAIA960806

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 1379305A155
- Condition: Loose
- Location: Lt Mlg
- Part time: 8,835 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7432 - TOTAL LOSS OF HYDRAULIC PRESSURE FROM BOTH PUMPS.  MAINTENANCE TIGHTENED FLEX LINE AT THE LEFT MLG RADIUS ROD.  (M)
